# SDR MK1Y202201022

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  ENGINE #2, THRUST REVERSER TRANSLATING COWL, INNER SKIN, P/N CF6-F23G019, S/N R647-129:
DURING MAINTENANCE INSPECTION AT IAI A CRACKED DENT WAS FOUND IN THE INNER SKIN OF INBD THRUST REVERSE IN CLOSE PROXIMITY TO AN EXISTING REPAIR OF ENGINE #2. THE DAMAGE CANNOT BE REPAIRED IN ACCORDANCE WITH CMM 78-32-31 REPAIRS 002 AND 003 DUE TO THE DENT AND CRACK BEING WITHIN 7 INCHES OF AN EXISTING REPAIR.
